# SDR AUS20031321

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320*
- Propeller: Amtr C8289
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILIZER STRUCTURE CORRODED.
